Picture of smart phone in human hand

World leading smartphone and mobile technology research at Strathclyde...

The Strathprints institutional repository is a digital archive of University of Strathclyde's Open Access research outputs. Strathprints provides access to thousands of Open Access research papers by University of Strathclyde researchers, including by Strathclyde researchers from the Department of Computer & Information Sciences involved in researching exciting new applications for mobile and smartphone technology. But the transformative application of mobile technologies is also the focus of research within disciplines as diverse as Electronic & Electrical Engineering, Marketing, Human Resource Management and Biomedical Enginering, among others.

Explore Strathclyde's Open Access research on smartphone technology now...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 21.

Barrenechea, Gabriel and Volker, John and Knobloch, Petr (2014) Some analytical results for an algebraic flux correction scheme for a steady convection-diffusion equation in one dimension. IMA Journal of Numerical Analysis. ISSN 0272-4979

Knight, Philip and Ruiz, Daniel (2013) A fast algorithm for matrix balancing. IMA Journal of Numerical Analysis, 33 (3). pp. 1029-1047. ISSN 0272-4979

Ainsworth, Mark and Allendes Flores, Alejandro Ignacio and Barrenechea, Gabriel and Rankin, Richard Andrew Robert (2012) Computable error bounds for nonconfirming Fortin-Soulie finite element approximation of the Stokes problem. IMA Journal of Numerical Analysis, 32 (2). pp. 414-447. ISSN 0272-4979

Mackenzie, John and Mekwi, W.R. (2012) An unconditionally stable second-order accurate ALE–FEM scheme for two-dimensional convection–diffusion problems. IMA Journal of Numerical Analysis, 32 (3). pp. 888-905. ISSN 0272-4979

Brunner, Hermann and Davies, P.J. and Duncan, D.B. (2012) Global convergence and local superconvergence of first-kind Volterra integral equation approximations. IMA Journal of Numerical Analysis, 32 (3). pp. 1117-1146. ISSN 0272-4979

Mackenzie, J.A. and Madzvamuse, A. (2011) Analysis of stability and convergence of finite-difference methods for a reaction-diffusion problem on a one-dimensional growing domain. IMA Journal of Numerical Analysis, 31 (1). pp. 212-232. ISSN 0272-4979

Araya, Rodolfa and Barrenechea, Gabriel and Jaillet, Fabrice and Rodriguez, Rodolfo (2011) Finite-element analysis of a static fluid–solid interaction problem. IMA Journal of Numerical Analysis, 31 (3). pp. 886-913. ISSN 0272-4979

Ainsworth, Mark and Rankin, Richard Andrew Robert (2011) Constant free error bounds for nonuniform order discontinuous Galerkin finite-element approximation on locally refined meshes with hanging nodes. IMA Journal of Numerical Analysis, 31 (1). pp. 254-280. ISSN 0272-4979

Strauss, M. (2011) Quadratic projection methods for approximating the spectrum of self-adjoint operators. IMA Journal of Numerical Analysis, 31 (1). pp. 40-60. ISSN 0272-4979

Grindrod, P. and Higham, D.J. and Kalna, G. (2010) Periodic reordering. IMA Journal of Numerical Analysis, 30. pp. 195-207. ISSN 0272-4979

Davydov, O. and Schumaker, L.L. (2008) Interpolation and scattered data fitting on manifolds using projected Powell–Sabin splines. IMA Journal of Numerical Analysis, 28 (4). pp. 785-805. ISSN 0272-4979

Araya, Rodolfa and Barrenechea, Gabriel and Valentin, Frédéric (2007) A stabilized finite-element method for the Stokes problem including element and edge residuals. IMA Journal of Numerical Analysis, 27 (1). pp. 172-197. ISSN 0272-4979

MacKenzie, J.A. and Mekwi, W. (2007) An analysis of stability and convergence of a finite-difference discretization of a model parabolic PDE in 1D using a moving mesh. IMA Journal of Numerical Analysis, 27 (3). pp. 507-528. ISSN 0272-4979

Higham, D.J. (2005) Spectral reordering of a range-dependent weighted random graph. IMA Journal of Numerical Analysis, 25. pp. 443-457. ISSN 0272-4979

Ainsworth, M. and Coggins, P. (2002) A uniformly stable family of mixed hp-finite elements with continuous pressures for incompressible flow. IMA Journal of Numerical Analysis, 22 (2). pp. 307-327. ISSN 0272-4979

Ainsworth, Mark and Arnold, Mark E. (2001) Computable error bounds for some simple dimensionally reduced models on thin domains. IMA Journal of Numerical Analysis, 21 (1). pp. 81-105. ISSN 0272-4979

Gonzalez, O. and Stuart, A.M. and Higham, D.J. (1999) Qualitative properties of modified equations. IMA Journal of Numerical Analysis, 19 (2). pp. 169-190. ISSN 0272-4979

Calvo, M.C. and Higham, D.J. and Montijano, J.M. and Rández, L. (1996) Global error estimation with adaptive explicit Runge-Kutta methods. IMA Journal of Numerical Analysis, 16 (1). pp. 47-63. ISSN 0272-4979

Higham, Desmond J. (1991) Global error versus tolerance for explicit Runge-Kutta methods. IMA Journal of Numerical Analysis, 11 (4). pp. 457-480. ISSN 0272-4979

Higham, D.J. (1989) Analysis of the Enright-Kamel partitioning method for stiff ODEs. IMA Journal of Numerical Analysis, 9 (1). pp. 1-14. ISSN 0272-4979

Hall, G. and Higham, D.J. (1988) Analysis of stepsize selection schemes for Runge-Kutta codes. IMA Journal of Numerical Analysis, 8 (3). pp. 305-310. ISSN 0272-4979

This list was generated on Thu Mar 30 07:46:54 2017 BST.